Liouville's theorem and the restricted mean property for Biharmonic Functions
MetadataShow full metadata
We prove that under certain conditions, a bounded Lebesgue measurable function satisfying the restricted mean value for biharmonic functions is constant, in ℝn with n ≥ 3.
CitationEl Kadiri, M. (2004). Liouville's theorem and the restricted mean property for Biharmonic Functions. Electronic Journal of Differential Equations, 2004(66), pp. 1-5.
This work is licensed under a Creative Commons Attribution 4.0 International License.